On sine series with positive coefficients.

R.P. Boas jr.

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 382-383
  • ISSN: 0025-5874; 1432-1823

How to cite


Boas jr., R.P.. "On sine series with positive coefficients.." Mathematische Zeitschrift 80 (1962/63): 382-383. <http://eudml.org/doc/170115>.

author = {Boas jr., R.P.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {382-383},
title = {On sine series with positive coefficients.},
url = {http://eudml.org/doc/170115},
volume = {80},
year = {1962/63},

AU - Boas jr., R.P.
TI - On sine series with positive coefficients.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 382
EP - 383
KW - approximation and series expansion
UR - http://eudml.org/doc/170115
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.